Childhood Diseases

Posted by: sarah | 2013-02-22


co-amoxiclav suspesion

My 3months old son was diagnosed with respiratory infection,then the doctor prescribed antibiotic for him,right after that he started having a diarrhoea,its about 4 days now and it does not stop and the doctor said I should stop giving him 2 Days from now,will the side effect stop after finishing the course or I must stop giving him the antibiotic to stop the diarrhoea,I am desperatev please help

Expert's Reply



Your baby's diarrhoea is caused by the antibiotic. Co amoxyclav is a strong antibiotic and is not usually recommended for such a young baby. In any case most colds and chest infections in babies are caused by viruses that are not sensitive to antibiotics. Stop the antibiotic immediately and give your baby a probiotic for at least 10 days. Use Reuterina infant drops 5 drops daily.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.